IMI-BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Fractional Calculus and Applied Analysis >
2009 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/1307

Title: A Note on Multipliers for Integrable Boehmians
Authors: Nemzer, Dennis
Keywords: Boehmian
Multiplier
Fourier Transform
44A40
42A38
46F05
Issue Date: 2009
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Fractional Calculus and Applied Analysis, Vol. 12, No 1, (2009), 87p-96p
Abstract: The product of an entire function satisfying a growth condition at infinity and an integrable Boehmian is defined. Properties of this product are investigated.
Description: 2000 Mathematics Subject Classification: 44A40, 42A38, 46F05
URI: http://hdl.handle.net/10525/1307
ISSN: 1311-0454
Appears in Collections:2009

Files in This Item:

File Description SizeFormat
fcaa-vol12-num1-2009-87p-96p.pdf184.1 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback